This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
To the Editor:—
We present the history of a patient who had contact dermatitis due to methylprednisolone acetate. We could not find any similar cases in the literature.
Report of a Case:—
A 25-year-old white man was seen on Dec 16, 1965, because of an eruption of one month's duration involving the left ring finger, right wrist, and the left axilla. The eruption in the axilla started after Right Guard deodorant had been applied to the area. The eruption on the finger was beneath the patient's ring and that on the wrist was beneath his watch. The patient had applied 0.25% methylprednisolone acetate with neomycin for one week without relief.Examination revealed a scaly, erythematous, lichenified eruption involving the left axilla and also the left ring finger and the right wrist. It was thought that the patient had contact dermatitis of the axilla from the deodorant and of the finger
Coskey RJ, Bryan HG. Contact Dermatitis Due to Methylprednisolone. JAMA. 1967;199(2):136. doi:10.1001/jama.1967.03120020130038
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: